It is currently Wed Aug 23, 2017 9:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: motivation and energy
PostPosted: Sat Apr 21, 2012 11:38 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Since I have been on subs I have no motivation or energy to do anything. I have been to Walmart or the grocery 2 or 3 times in the past year. My husband usu. does it. It is all I can do to do laundry and iron. Is anyone else experiencing this? I have to take life one day at a time.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 22, 2012 2:34 am 
Offline
Power Poster
Power Poster

Joined: Thu Apr 05, 2012 2:22 am
Posts: 77
It would help to know ur history, like how many mgs ur on and for how long. I lost my energy, motivation and love of life once I tapered below 4mgs. You have to realize that subs make our body stop producing its own dopamine, the happy drug our body produces. Now that im off subs its slowly but surely coming back. If you plan on being a lifer on subs you may need to adjust ur dosage, if u plan on tapering and quiting you will ust have to cope with it. Force your body and your mind will follow, thats why they say 90 meetings in 90 days when a person gets clean. Also force yourself to get exercise, it will help tremendously. We have done a lot of damage to our body and it takes time to heal. Subs can be a double bladed sword.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 22, 2012 5:37 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i thought it was the subs doing the same thing to me. but found out 1 and 1/2 months later it was my mood level and the lexapro helped a lot. i still feel in the fog a little, but when i start my day, it gets going pretty good.

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Apr 22, 2012 6:47 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
anxiousSN wrote:
Since I have been on subs I have no motivation or energy to do anything. I have been to Walmart or the grocery 2 or 3 times in the past year. My husband usu. does it. It is all I can do to do laundry and iron. Is anyone else experiencing this? I have to take life one day at a time.






I know just how you feel. When I first started sub..I had energy, put makeup on did things with my husband...the first year.but now the second year I have found myself like you..I don't want to do anything..I make up the beds..straighten up the house..(have a housekeeper)..don't iron...so I don"t really do anything all day..and I kling towards staying in my house.It is all I can do to cook 1 meal a day and we eat out a lot....I feel lazy...while my husband is always doing things.up and going. It seems he is enjoying life more than me. I had a 29 year hydro addiction...started on 16mg. now done to 8 subutex. No cravings just depression..or laziness...I do not know which. Ozzy is right...you have to force yourself to do things..I have recently started going to a zumba class 3xweek for exercise...and I do meals on wheels 1 day a week.
When I get out of the house I always feel better when I come home. This is all I have done so far and still feel like you do.
I know I need to do more..and maybe lower my dose...something...

Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
 Post subject: I'm a little better
PostPosted: Tue Apr 24, 2012 12:00 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Currently on 2.5mg. Started Neuronton and it has helped my joint pain, inc. my energy, and helped my mood. Also, I was anemic so taking iron and B12 shots. Anemia symptoms are much better. Still have a ways to go but def. on the mend. My motivation is still lacking though.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 24, 2012 2:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Yeah it seems to be a complaint of Sub. It sounds like yours is particularly severe too.

I've found that my mood tends to be a bit blue at times on Sub. I can be having an okay day, then after I have my dose I start to feel a bit ... down? Also a bit cranky / intolerant? It's mild at the moment, probably because I've recently been put on anti-depressants. But in the past it has turned me off going back on Suboxone.

There's little I can think of other than perhaps tweaking your dose. It could be that you are on too little, and experiencing mild withdrawal - ie you are under your optimal dose. It could also be the opposite - that you are on too much, and you are experiencing a direct side-effect of the Sub.

It's a peculiar drug buprenorphine in that it is also an antagonist. Naltrexone - a full antagonist - is known to induce dysphoria (a state of depression where there's a lack of pleasure in life, often leading to amotivation). That is because it completely blocks our natural opioids without providing any agonist properties.

Just theorising here, but is it possible that once we become tolerant to the agonist effects of Sub, we begin to feel its antagonist effect more? The mild dysphoric depression I can feel on Sub (along with the irritability) does remind me a lot of the feeling of high dose naltrexone. Apparently that side-effect is much less when on depot / implant naltrexone, but I wouldn't know because I was on the Revia pills.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group